A REMARK AND AN IMPROVED VERSION ON RECENT RESULTS CONCERNING RATIONAL FUNCTIONS

Nirmal Kumar Singha     (Department of Mathematics, National Institute of Technology Manipur, Langol-795004, India)
Barchand Chanam     (Department of Mathematics, National Institute of Technology Manipur, Langol-795004, India)

Abstract


This paper extends as a lemma an auxiliary result obtained by Singh and Chanam. Using it, we prove a refinement of the Turán-type inequality for rational functions obtained recently by Akhter et al.  Next, using examples, we discuss the result of Mir et al.


Keywords


Rational function, Polynomial, Inequalities in complex domain

Full Text:

PDF

References


  1. Akhter T., Malik S.A., Zargar B.A. Turán type inequalities for rational functions with prescribed poles. Int. J. Nonlinear Anal. Appl., 2022. Vol. 13, No. 1. P. 1003–1009. DOI: 10.22075/ijnaa.2021.23145.2484
  2. Aziz A., Shah W.M. Some refinements of Bernstein-type inequalities for rational functions. Glas. Math., 1997. Vol. 32, No. 1. P. 29–37.
  3. Aziz-Ul-Auzeem A., Zargar B.A. Some properties of rational functions with prescribed poles. Canad. Math. Bull., 1999. Vol. 42, No. 4. P. 417–426. DOI: 10.4153/CMB-1999-049-0
  4. Bernstein S. Sur l’ ordre de la meilleure approximation des fonctions continues par des polynômes de degré donné. Mem. Acad. R. Belg., 1912. Vol. 4. P. 1–103. (in French)
  5. Lax P.D. Proof of a conjecture of P. Erdös on the derivative of a polynomial. Bull. Amer. Math. Soc., 1944. Vol. 50. P. 509–513. DOI: 10.1090/S0002-9904-1944-08177-9
  6. Li X., Mohapatra R.N., Rodriguez R.S. Bernstein-type inequalities for rational functions with prescribed poles. J. Lond. Math. Soc., 1995. Vol. 51, No. 3. P. 523–531. DOI: 10.1112/jlms/51.3.523
  7. Mir M.Y., Wali S.L., Shah W.M. Inequalities for a class of meromorphic functions whose zeros are within or outside a given disk. Ural Math. J., 2023. Vol. 9, No. 1. P. 104–112. DOI: 10.15826/umj.2023.1.008
  8. Singh T.B., Chanam B. Generalizations and sharpenings of certain Bernstein and Turán types of inequalities for the polar derivative of a polynomial. J. Math. Inequal., 2021. Vol. 15. P. 1663–1675. DOI: 10.7153/jmi-2021-15-114
  9. Turán P. Über die ableitung von polynomen. Compositio Math., 1939. Vol. 7. P. 89–95. (in German)




DOI: http://dx.doi.org/10.15826/umj.2025.1.009

Article Metrics

Metrics Loading ...

Refbacks

  • There are currently no refbacks.